Previous |  Up |  Next


MSC: 32E05, 32E99, 32F17
Full entry | Fulltext not available (moving wall 24 months)      Feedback
Grauert's line bundle convexity; Riemann domain; holomorphic reduction
We consider a convexity notion for complex spaces $X$ with respect to a holomorphic line bundle $L$ over $X$. This definition has been introduced by Grauert and, when $L$ is analytically trivial, we recover the standard holomorphic convexity. In this circle of ideas, we prove the counterpart of the classical Remmert's reduction result for holomorphically convex spaces. In the same vein, we show that if $H^0(X,L)$ separates each point of $X$, then $X$ can be realized as a Riemann domain over the complex projective space $\Bbb {P}^n$, where $n$ is the complex dimension of $X$ and $L$ is the pull-back of ${\mathcal O}(1)$.
[1] Andreotti, A.: Théorèmes de dépendance algébrique sur les espaces complexes pseudo-concaves. Bull. Soc. Math. Fr. 91 (1963), 1-38 French. MR 0152674 | Zbl 0113.06403
[2] Stănăşilă, C. Bănică; O.: Méthodes Algébriques dans la Théorie Globale des Espaces Complexes. Vol. 2. Traduit du Roumain. Collection ``Varia Mathematica'' Gauthier-Villars, Paris (1977), French. MR 0508024
[3] Silva, D. Barlet; A.: Convexité holomorphe intermédiaire. Math. Ann. 296 (1993), 649-665 French. English summary. DOI 10.1007/BF01445127 | MR 1233489
[4] Cartan, H.: Quotients of complex analytic spaces. Contrib. Function Theory Int. Colloqu. Bombay, 1960 Tata Institute of Fundamental Research, Bombay (1960), 1-15. MR 0139769 | Zbl 0154.33603
[5] Grauert, H.: Bemerkenswerte pseudokonvexe Mannigfaltigkeiten. Math. Z. 81 (1963), 377-391 German. MR 0168798 | Zbl 0151.09702
[6] Grauert, H.: Charakterisierung der holomorph vollständigen komplexen Räume. Math. Ann. 129 (1955), 233-259 German. DOI 10.1007/BF01362369 | MR 0071084 | Zbl 0064.32603
[7] Kaup, B.: Über offene analytische "{A}quivalenzrelationen auf komplexen Räumen. Math. Ann. 183 (1969), 6-16 German. DOI 10.1007/BF01361259 | MR 0248348
[8] Remmert, R.: Sur les espaces analytiques holomorphiquement séparables et holomorphiquement convexes. C. R. Acad. Sci., Paris 243 (1956), 118-121 French. MR 0079808 | Zbl 0070.30401
[9] Shiffman, B.: On the removal of singularities for analytic sets. Mich. Math. J. 15 (1968), 111-120. DOI 10.1307/mmj/1028999912 | MR 0224865
[10] Siu, Y.-T.: Techniques of Extension of Analytic Objects. Lecture Notes in Pure and Applied Mathematics, Vol. 8 Marcel Dekker, New York (1974). MR 0361154 | Zbl 0294.32007
[11] Ueda, T.: On the neighborhood of a compact complex curve with topologically trivial normal bundle. J. Math. Kyoto Univ. 22 (1983), 583-607. MR 0685520 | Zbl 0519.32019
Partner of
EuDML logo